A+Health Naproxen Sodium 220 Mg Capsules, Pain Reliever/Fever Red...

-11% A+Health Naproxen Sodium 220 Mg Capsules, Pain Reliever/Fever Red...

A+Health Naproxen Sodium 220 Mg Capsules, Pain Reliever/Fever Reducer (NSAID), Made in USA, 180 Count


  • Contains active ingredient Naproxen 220mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels
  • Temporarily reduces fever and relieves minor pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, muscular aches, and minor arthritis pain
  • Our A+ Health Naproxen Sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track
  • Proudly made in the USA with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules
  • Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living
  • Upvotes: 248
  • Product Code: NAP180
  • Availability: In Stock
  • $30.99
  • $27.55

 

FREE 3 DAY SHIPPING

 

&

 

FREE RETURNS - POLICY

 

Checking price and availability